# SDR ABXA9600173

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT FLAP FORWARD MOVEABLE VANE DELAMINATED.  REPLACED IAW DC-9 MM 27-51-1.
